Differential and Integral Equations

An extension of Leray-Schauder degree and applications to nonlinear wave equations

Juha Berkovits and Vesa Mustonen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 5 (1990), 945-963.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378730136

Mathematical Reviews number (MathSciNet)
MR1059342

Zentralblatt MATH identifier
0724.47024

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B10: Periodic solutions 47H05: Monotone operators and generalizations 47H15

Citation

Berkovits, Juha; Mustonen, Vesa. An extension of Leray-Schauder degree and applications to nonlinear wave equations. Differential Integral Equations 3 (1990), no. 5, 945--963. https://projecteuclid.org/euclid.die/1378730136


Export citation